VOL. 15 · NO. 2 | June, 1944
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 15 (2), (June, 1944)
No abstract available
Articles
Wilfrid J. Dixon
Ann. Math. Statist. 15 (2), 119-144, (June, 1944) DOI: 10.1214/aoms/1177731279
No abstract available
Abraham Wald
Ann. Math. Statist. 15 (2), 145-162, (June, 1944) DOI: 10.1214/aoms/1177731280
No abstract available
J. Wolfowitz
Ann. Math. Statist. 15 (2), 163-172, (June, 1944) DOI: 10.1214/aoms/1177731281
No abstract available
H. Hurwitz Jr., M. Kac
Ann. Math. Statist. 15 (2), 173-181, (June, 1944) DOI: 10.1214/aoms/1177731282
No abstract available
Paul R. Halmos
Ann. Math. Statist. 15 (2), 182-189, (June, 1944) DOI: 10.1214/aoms/1177731283
No abstract available
T. A. Bancroft
Ann. Math. Statist. 15 (2), 190-204, (June, 1944) DOI: 10.1214/aoms/1177731284
No abstract available
Joseph Ullman
Ann. Math. Statist. 15 (2), 205-213, (June, 1944) DOI: 10.1214/aoms/1177731285
No abstract available
Notes
Herbert Robbins
Ann. Math. Statist. 15 (2), 214-216, (June, 1944) DOI: 10.1214/aoms/1177731286
No abstract available
H. Scheffe, J. W. Tukey
Ann. Math. Statist. 15 (2), 217, (June, 1944) DOI: 10.1214/aoms/1177731287
No abstract available
T. N. E. Greville
Ann. Math. Statist. 15 (2), 218-219, (June, 1944) DOI: 10.1214/aoms/1177731288
No abstract available
H. G. Landau
Ann. Math. Statist. 15 (2), 219-221, (June, 1944) DOI: 10.1214/aoms/1177731289
No abstract available
News
Ann. Math. Statist. 15 (2), 222-225, (June, 1944) DOI: 10.1214/aoms/1177731290
No abstract available
W. G. Madow
Ann. Math. Statist. 15 (2), 226-227, (June, 1944) DOI: 10.1214/aoms/1177731291
No abstract available
Back Matter
Ann. Math. Statist. 15 (2), (June, 1944)
No abstract available
Back to Top